$ S$-Cluster Sets in Fuzzy Topological Spaces

Authors

  • A. A. Nouh
  • M. E. El-Shafei

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.233-240

Abstract

In this paper the concept of $ S$-cluster fuzzy sets, of fuzzy functions and fuzzy multifunctions between fuzzy topological spaces is introduced. As an application, characterizations of fuzzy Hausdorff and $ SQ_\alpha$-closed fuzzy topological spaces are achieved via such cluster fuzzy sets.

Author Biography

A. A. Nouh

Mathematics Department, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.

Downloads

Published

2002-09-30

How to Cite

Nouh, A. A., & El-Shafei, M. E. (2002). $ S$-Cluster Sets in Fuzzy Topological Spaces. Tamkang Journal of Mathematics, 33(3), 233-240. https://doi.org/10.5556/j.tkjm.33.2002.233-240

Issue

Section

Papers